# SDR 20001016SH025

- Difficulty date: August 31, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1C
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 642100021
- Part serial: 982
- Condition: Intermittent
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INTERMITTENT.  REMOVED AND REPLACED TRANSMITTER.  (X)
